# SDR 96ZZZX326

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Engine: Pwa PW119B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Hp Fuel Pump
- Part number: 5009986B
- Condition: Contaminated
- Location: Rt Engine
- Component: Lucas, 31170952
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL/CVG - FLT 4010 - EN ROUTE, APPROXIMATELY 80 MILES EAST OF CVG, FLIGHT CREW WAS ALERTED BY A FUEL FILTER BYPASS CAS MESSAGE.  CREW WAS ADVISED TO DIVERT TO DAY.  AIRCRAFT LANDED IN DAY WITHOUT FURTHER INCIDENT.  DAY MAINTENANCE INSPECTED THE RT ENGINE HP FUEL PUMP FILTER AND FOUND IT WAS CONTAMINATED.  DAY MAINTENANCE REMOVED AND REPLACED HP FUEL PUMP FILTER AND FOUND IT WAS CONTAMINATED.  DAY MAINTENANCE REMOVED AND REPLACED RT ENGINE HP FUEL PUMP IAW MM 73-11-03.  GROUND RUNS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.  (X)
